| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, patient reason was blurred vision.Clinical reason was patient had astigmatism that needed correcting.The iol was exchanged for same company advanced technology intraocular lenses (atiol) 3 months following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b.5., d.9., h.3., h.6.And h.11.The lens was returned in a specimen cup.Solution was dried on the lens.The lens was cleaned with klotho-related protein (klrp) for further evaluation.The optic was cut from edge towards center, typical of removal after insertion.Power and resolution testing could not be conducted due to the extensive optic damage.Power and resolution testing could not be conducted due to the extensive optic damage.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported complaint.Each lens was subjected to a 100-percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The power and resolution of the returned lens could not be re-evaluated due to the extensive optic damage.Information was provided that the non-toric company, 18.5 diopter (add power +2.2/+3.2) lens was replaced with a toric company (1.50cyl), 18.5 diopter (add power +2.2/+3.2) lens.Due to the exchange of a non-toric lens to a toric lens may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating in the surgeon's opinion, the product cause or contribute to the event and original lens did not fix the astigmatism.